# SDR SWAA2022091252175

- Difficulty date: September 11, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737
- Aircraft serial: 29811
- Aircraft time: 70,757 hours, 41,724 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Panel
- Condition: Smoke
- Location: Aft Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT #1 COFFEE POT SMELLS OF ELECTRICAL SMOKE WHEN ON / [01] REMOVED AND REPLACED #1 COFFEE MAKER IAW AMM 25-30-01 OPS CK GOOD
